# SDR ABXA9701454

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Vlv
- Part number: K0098C
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, NR 4 ENGINE OIL PRESSURE DROPPED TO 32 PSI AND LOW OIL PRESSURE LIGHT CAME ON, QTY AND TEMP WERE OK.  SECURED NR 4 ENGINE.  REPLACED OIL PRESSURE RELIEF VALVE SEAT AND SPRINGS IAW DC8 MM CH 80.  RAN ENGINE, OPS CHECK AND LEAK CHECKED GOOD IAW DC8 MM 79-00.
